Strict solutions to stochastic parabolic evolution equations in M-type 2 banach spaces

Tôn Việt Tậ, Yoshitaka Yamamoto, Atsushi Yagi

Research output: Contribution to journalArticle

Abstract

We study a stochastic linear evolution equation dX + A(t)X dt = F (t)dt + G(t)dwt in a Banach space of M-type 2. We construct unique strict solutions to the equation on the basis of the theory of deterministic linear evolution equations. The abstract results are applied to stochastic diffusion equations.

Original languageEnglish
Pages (from-to)191-217
Number of pages27
JournalFunkcialaj Ekvacioj
Volume61
Issue number2
DOIs
Publication statusPublished - Jan 1 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Strict solutions to stochastic parabolic evolution equations in M-type 2 banach spaces'. Together they form a unique fingerprint.

  • Cite this